Anyone take this at all? Does it help with the twitching and pin prick type sensations? My dr gave me a prescription for it. Was just wondering how others like it.
Posted by candlequeen (Member # 17054) on :
I took it when my rhummy thought i had Fibro. It was horrible for me it really spaced me out even worse than narcotics. Then I got pins and needles in my hands and feet. Some people say it works great for them. it didn't help me at all and gave me these side effects.
Posted by discdogger (Member # 16798) on :
I was on it for a while and couldn't take it. I could not concentrate and it made me sleepy.
Posted by sutherngrl (Member # 16270) on :
I take it along with Xanax at night so I can sleep. Use to take it 3x a day, but put me in La La land. Yes it can help neurological symptoms since it is originally a seizure medication.
Posted by herbalfrog (Member # 12711) on :
Yes, I have taken Lyrica and I do say it was helping me fine. However, Gabapentin in low doses 100-300mg works fine also and is much cheaper in price.
Posted by LED (Member # 9620) on :
I was on Lyrica for over a year. It was wonderful for all of my pain issues and helped me to sleep. However, I gained a lot of weight and it caused my bowels to slow way down. It seemed like it caused me to feel hungry all the time and then crave sugars/carbs. I stopped taking it to see if I could stand the pain now and to try to loose the weight. I was right, all of my issues were caused from Lyrica. However, at the time it was worth it b/c I had more pain free days than ever. It helped, along with ABX to get my life back.
Posted by shazdancer (Member # 1436) on :
LED, my mom also has weight gain, she thinks from Lyrica. She tried to stop, but the pain was too much. So she is back on Lyrica. She did not treat Lyme for long, decided she would just treat the symptoms instead.
Posted by merrygirl (Member # 12041) on :
I take Lyrica 150mg twice a day.
It has helped with the shooting pains, pin pricks, and electric shock feelings. It takes a while to get used to the meds. It took me a month of ramping up to get to my dose.
I agree with LED. I gained a good amount of weight from the lyrica. It also made me feeli very hungry. I stopped it for a bit, but the neuropathy is too much for me.